# SDR 08FDEA01072

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260300007
- Condition: Corroded
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND STATIC DISCHARGER OUTBOARD, WING TIP RT.  REPAIR PERFORMED BY BLEND OUT OF CORRODED AREA AND INSTALLING A REPAIR PATCH   IAW RAS/FOK/319/2007 ISS A, APPROVED EA 6-5730-114859.
